Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The approximation of one-one measurable transformations by diffeomorphisms


Author: H. E. White
Journal: Trans. Amer. Math. Soc. 141 (1969), 305-322
MSC: Primary 57.20; Secondary 26.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0243546-9
MathSciNet review: 0243546
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.20, 26.00

Retrieve articles in all journals with MSC: 57.20, 26.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0243546-9
Article copyright: © Copyright 1969 American Mathematical Society